World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Biomathematics cover

Volume 01, Issue 03 (September 2008)

No Access
A MODEL FOR TWO SPECIES WITH STAGE STRUCTURE AND FEEDBACK CONTROL
  • Pages:267–286

https://doi.org/10.1142/S1793524508000230

No Access
MODELING AND ANALYSIS OF A HARVESTING FISHERY MODEL IN A TWO-PATCH ENVIRONMENT
  • Pages:287–298

https://doi.org/10.1142/S1793524508000242

No Access
PERMANENCE OF A DISCRETE n-SPECIES LOTKA–VOLTERRA TYPE FOOD-CHAIN SYSTEM WITH FEEDBACK CONTROLS AND TIME DELAYS
  • Pages:299–311

https://doi.org/10.1142/S1793524508000254

No Access
GLOBAL STABILITY OF A STAGE-STRUCTURED PREDATOR-PREY SYSTEM
  • Pages:313–326

https://doi.org/10.1142/S1793524508000266

No Access
THE EXISTENCE OF POSITIVE PERIODIC SOLUTIONS OF AN ECO-EPIDEMIC MODEL WITH IMPULSIVE BIRTH
  • Pages:327–337

https://doi.org/10.1142/S1793524508000278

No Access
POSITIVE PERIODIC SOLUTION FOR A GAUSE-TYPE RATIO-DEPENDENT PREDATOR-PREY SYSTEM WITH DIFFUSION AND TIME DELAY
  • Pages:339–354

https://doi.org/10.1142/S179352450800028X

No Access
ALMOST PERIODICITY IN AN IMPULSIVE LOGISTIC EQUATION WITH INFINITE DELAY
  • Pages:355–360

https://doi.org/10.1142/S1793524508000291

No Access
A FOOD CHAIN SYSTEM WITH HOLLING IV FUNCTIONAL RESPONSES AND IMPULSIVE EFFECT
  • Pages:361–375

https://doi.org/10.1142/S1793524508000308

No Access
STABILITY AND HOPF BIFURCATION FOR AN ECO-EPIDEMIOLOGY MODEL WITH HOLLING-III FUNCTIONAL RESPONSE AND DELAYS
  • Pages:377–389

https://doi.org/10.1142/S179352450800031X

No Access
PERIODIC SOLUTION FOR NEUTRAL DELAY DIFFERENTIAL EQUATIONS MODEL OF PLANKTON ALLELOPATHY
  • Pages:391–400

https://doi.org/10.1142/S1793524508000333

No Access
A DISCRIMINATION MEASURE FOR PHYLOGENETIC TREE CONSTRUCTION
  • Pages:401–408

https://doi.org/10.1142/S1793524508000345